BibTeX record journals/jacm/Stewart67

download as .bib file

@article{DBLP:journals/jacm/Stewart67,
  author    = {G. W. Stewart},
  title     = {A Modification of Davidon's Minimization Method to Accept Difference
               Approximations of Derivatives},
  journal   = {J. {ACM}},
  volume    = {14},
  number    = {1},
  pages     = {72--83},
  year      = {1967},
  url       = {https://doi.org/10.1145/321371.321377},
  doi       = {10.1145/321371.321377},
  timestamp = {Tue, 06 Nov 2018 12:51:45 +0100},
  biburl    = {https://dblp.org/rec/journals/jacm/Stewart67.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics